# SDR DALA2021020800728

- Difficulty date: February 7, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N868DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31978
- Aircraft time: 13,750 hours, 5,058 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 7489532) ODOR ON TO ROLL TILL ABOUT 8000' STRONGER ODOR ON DESCENT AROUND 20,000' WENT AWAY AROUND 6000'. T/S PER B737 FIM 21-00-00-810-804, NEVER DID DETECT ANY ABNORMAL ODOR. HYD LEVEL WAS NORMAL, NO ENG OIL LKS NOTED. PER MCC REQUEST REPLACED EQUIPMENT COOLING FILTER (WAS VERY DIRTY) PER B737 AMM 21-27.
